# SDR SWAA2023083195741

- Difficulty date: August 12, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BS540 BETWEEN BL0 TO RBL 24.75 CENTER SECTION 2023-508412<[01] REPLACED STIFFENER AND FASTENERS ON FLOOR STRUCTURE LOCATED BS540 BETWEEN BL0 TO RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-40-02 AND DWG 143A0060 REV: B. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CORRECTED STEP 1. REPLACED STIFFENER AND FASTENERS ON FLOOR STRUCTURE LOCATED BS540 BETWEEN BL0 TO RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 143A0060 REV: B. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED STIFFENER AND FASTENERS ON FLOOR STRUCTURE LOCATED BS540 BETWEEN BL0 TO RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 143A0060 REV: B. SEE INDIVIDUAL SIGNOFFS BELOW.AS RII JOB COMPLETED.
